# SDR USAASA00041

- Difficulty date: October 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N726US
- Make and model: Airbus A319-112
- Aircraft serial: 1136
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE AFT LEFT DOOR EMERGENCY ESCAPE SLIDE FAILED THE EPSU TEST.  MAINTENANCE RESEATED A PIN IN THE CANNON PLUG FOR THE AFT LEFT DOOR EMERGENCY ESCAPE SLIDE.  SYSTEM OK FOR SERVICE.  (M)
